# SDR 2005FA0001500

- Difficulty date: October 1, 2005
- Submitted: November 8, 2005
- Operation: General aviation
- Aircraft: N37756
- Make and model: Dhav DHC2*
- Aircraft serial: 1456
- System (JASC): 3417 · Air Data Computer
- Part: Mount
- Part number: 612826
- Condition: Cracked
- Location: Adc
- Part time: 906 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL INSPECTION FOUND THE ADC TRAY CRACKED COMPLETELY ACROSS ONE END.  (K)
